MathSciNet Relay Station
MathSciNet bibliographic data
MR1895136 53C42 (53C40)
Ni, Lei Gap theorems for minimal submanifolds in ${\bf R}\sp {n+1}$. Comm. Anal. Geom. 9 (2001), no. 3, 641–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement